MathSciNet Relay Station
MathSciNet bibliographic data
MR626485 (82k:58088) 58G15 (58G32 60J25)
Sunada, Toshikazu Spherical means and geodesic chains on a Riemannian manifold. Trans. Amer. Math. Soc. 267 (1981), no. 2, 483–501.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement